Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What is the reason for spider like veins on hips, breasts, arms, shoulder and forehead?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
Hi, with my second child I developed varicose veins all down my left leg, my right leg was great until up until my son was about 8 months old then they decided to pop up. Now I am seeing spider like veins on my hips, breasts, arms shoulder and a couple blue veins on my forehead and corner of my mouth. I'm only 24 and very depressed about this. What could be going on?
Posted Fri, 20 Dec 2013 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer: Not worrisome. Detailed Answer: Hello, Thanks for trusting us with your health concern. The spider like veins that you see at different areas can be due too weak veins or their valves, obesity, hormonal changes due to pregnancy or taking birth control pills, exposure to sun, etc. It can be due to physiological variation also in some cases. These are not worrisome if there is no associated pain or swelling in the veins, cramping, throbbing or superficial ulcers. In case any of these symptoms appear or you distressed due to the appearance then you need to consult your physician for a direct examination. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: What is the reason for spider like veins on hips, breasts, arms, shoulder and forehead? 2 minutes later
Will they turn into varicose veins? The one on the inside of my elbow is the only one that aches. Also they pretty much just popped up overnight is this normal?
Answered by Dr. Rakhi Tayal 16 hours later
Brief Answer: Likely to subside on their own. Detailed Answer: Hello. Thanks for writing again. Since they all popped up overnight, it is likely to be due to hormonal changes. These are likely to subside on their own in next few days. In case the veins become more prominent and painful then do consult your physician for specific treatment. Hope my answer is helpful. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor